Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Tables of the roots of the associated Legendre function with respect to the degree


Author: Helmut F. Bauer
Journal: Math. Comp. 46 (1986), 601-602, S29
MSC: Primary 33A45; Secondary 65A05, 65H05
MathSciNet review: 829629
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Tables of the numerical value of the roots with respect to the degree of the Legendre functions of the first kind and those of the first derivative are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A45, 65A05, 65H05

Retrieve articles in all journals with MSC: 33A45, 65A05, 65H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1986-0829629-4
PII: S 0025-5718(1986)0829629-4
Article copyright: © Copyright 1986 American Mathematical Society